Skip to main content

Research Repository

Advanced Search

Approximation for the conditional distribution of the MLE with application to autoregression

Marsh, Patrick

Authors



Abstract

The famous p* formula provides a higher-order approximation for the conditional distribution of the maximum likelihood estimator given an exact ancillary. By collating well known existing results including application of a formal higher-order expansion the formula is generalized for the case of approximate ancillaries. Applied to the class of autoregressive models a case for conditional inference is made and the accuracy of the resulting approximation is demonstrated numerically.

Citation

Marsh, P. (in press). Approximation for the conditional distribution of the MLE with application to autoregression. Advances and applications in statistics, 42(1),

Journal Article Type Article
Acceptance Date Sep 6, 2014
Online Publication Date Nov 1, 2014
Deposit Date Aug 22, 2016
Journal Advances and Applications in Statistics
Electronic ISSN 0972-3617
Peer Reviewed Peer Reviewed
Volume 42
Issue 1
Keywords Ancillary statistic, conditional inference, p* formula, autoregression
Public URL http://eprints.nottingham.ac.uk/id/eprint/35903
Publisher URL http://www.pphmj.com/journals/adas.htm
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf

This file is under embargo due to copyright reasons.




You might also like



Downloadable Citations